MathSciNet Relay Station
MathSciNet bibliographic data
MR1458825 33C45 (33C10)
Aptekarev, A. I.; Marcellán, F.; Rocha, I. A. Semiclassical multiple orthogonal polynomials and the properties of Jacobi-Bessel polynomials. J. Approx. Theory 90 (1997), no. 1, 117–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement